# SDR UIEA2018090701921

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,397 hours, 15,461 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF EICAS MSG: FWD CGO BACKUP. COMPLIED WITH FIM 21-61 TASK 803. NO FAULTS OR MESSAGES NOTED.
